INVESTIGADORES
OMBROSI Sheldy Javier
artículos
Título:
A boundedness criterion for general maximal operators
Autor/es:
ANDREI LERNER Y SHELDY OMBROSI
Revista:
PUBLICACIONS MATEMATIQUES
Editorial:
UNIV AUTONOMA BARCELONA
Referencias:
Año: 2010 vol. 54 p. 53 - 53
ISSN:
0214-1493
Resumen:
We consider maximal operators MB with respect to a basis B. In the case when MB satisfies a reversed weak type inequality, we obtain a boundedness criterion for MB on an arbitrary quasi-Banach function space X. Being applied to specificMB with respect to a basis B. In the case when MB satisfies a reversed weak type inequality, we obtain a boundedness criterion for MB on an arbitrary quasi-Banach function space X. Being applied to specificB. In the case when MB satisfies a reversed weak type inequality, we obtain a boundedness criterion for MB on an arbitrary quasi-Banach function space X. Being applied to specificMB on an arbitrary quasi-Banach function space X. Being applied to specificX. Being applied to specific B and X this criterion yields new and short proofs of a number of well-known results. Our principal application is related to an open problem on the boundedness of the two-dimensional one-sided maximal function M+ on Lp w.and X this criterion yields new and short proofs of a number of well-known results. Our principal application is related to an open problem on the boundedness of the two-dimensional one-sided maximal function M+ on Lp w.M+ on Lp w..